# SDR AALA202408169460

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 86,570 hours, 10,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY INOP AT JUMPSEAT IN DOOR 4L/4R CENTER. REPLACED FLASHLIGHT BATTERY AT CENTER JUMPSEAT BETWEEN DOORS 4L/4R IAW AMM 25-64-01. OPERATIONAL TEST OK.
